Authors: Đurđev Brković, Ivana 
Affiliations: Mathematics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Classification of variants of partial Brauer monoids
Journal: Publications de l'Institut Mathematique
Volume: 111
Issue: 125
First page: 1
Last page: 15
Issue Date: 2022
Rank: M24
ISSN: 0350-1302
DOI: 10.2298/PIM2225001D
A variant of a semigroup S with respect to an element a C S is the semigroup Sa = (S,*a), where x *a y = xay for any x,y C S. Here, a is the sandwich element of S“. In this article, we study variants of the partial Brauer monoid PBn for n C N. We give the classification of these variants in the case when the rank of the sandwich element is nonzero.
Keywords: Classification | Partial brauer monoids | Partition monoids | Variants
Publisher: Mathematical Institute of the Serbian Academy of Sciences and Arts

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.